International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 23, Pages 3827-3833
Rate of convergence of beta operators of second kind for functions with derivatives of bounded variation
1School of Applied Science, Netaji Subhas Institute of Technology, Azad Hind Fauj Marg, Sector-3, Dwarka, New Delhi 110 045, India
2Fachbereich MND, Fachhochschule Giessen-Friedberg, University of Applied Sciences, Wilhelm-Leuschner-Straβe 13, Friedberg 61169, Germany
3Department of Mathematics, Technical University of Cluj-Napoca, Cluj-Napoca 400020, Romania
Received 23 May 2005; Revised 12 September 2005
Copyright © 2005 Vijay Gupta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the approximation properties of beta operators of second
kind. We obtain the rate of convergence of these operators for
absolutely continuous functions having a derivative equivalent to
a function of bounded variation.